# SDR AALA202509227173

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,224 hours, 41,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESPU 10WL BITE CHECK INDICATES EXTERIOR LIGHT FAULT. EXTERIOR LIGHTS FOR 10WL INCLUDE ONLY THE L1 DOOR RAFT EMERGENCY LIGHTING.CHECKED WIRING FOR L1 DOOR EMERGENCY LIGHTING FROM 10WL PIN T TOGROUND, FOUND NO CONTINUITY, PER WDM 33-51-04. CHECKED R1 DOORSLIDE EMERGENCY LIGHTING FOR CONFIRMATION, AND R1 DOOR SLIDE LIGHTING HAS CONTINUITY TO GROUND. MAINTENANCE REMOVED L1 SLIDE IAW JOB CARD 26L00025011 AND CONFIRMED AN OPEN IN THE SLIDE EMER EXIT LIGHT CIRCUIT, L1 DOOR SLIDE REPLACED  IAW JC 26L00025011.
